Alert archive / Tennessee / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 252, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Aug 15, 2023, 12:12 AM CDT for Jackson County, Madison County, Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2023, 12:12 AM CDT (05:12 UTC)
- Expired
- Aug 15, 2023, 1:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Jackson County, AL, Madison County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 17 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 7:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.5
The text
As transmitted.
459
WUUS54 KHUN 150512
SVRHUN
ALC071-089-TNC051-103-127-150600-
/O.NEW.KHUN.SV.W.0252.230815T0512Z-230815T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
1212 AM CDT Tue Aug 15 2023
The National Weather Service in Huntsville Alabama has issued a
* Severe Thunderstorm Warning for...
Northwestern Jackson County in northeastern Alabama...
Northern Madison County in north central Alabama...
South central Moore County in Middle Tennessee...
Southeastern Lincoln County in Middle Tennessee...
Franklin County in Middle Tennessee...
* Until 100 AM CDT.
* At 1211 AM CDT, severe thunderstorms were located along a line
extending from near Winchester to Harvest, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Northern Huntsville, Winchester, Moores Mill, Meridianville, Hazel
Green, Decherd, Cowan, Huntland, Harvest and Alabama A And M
University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3528 8591 3522 8586 3499 8586 3495 8592
3481 8622 3474 8654 3479 8677 3484 8679
3498 8678 3531 8598
TIME...MOT...LOC 0511Z 283DEG 39KT 3513 8609 3486 8673
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
262 follow-up statements
760
WWUS54 KHUN 150533
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1233 AM CDT Tue Aug 15 2023
TNC127-150542-
/O.CAN.KHUN.SV.W.0252.000000T0000Z-230815T0600Z/
Moore TN-
1233 AM CDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MOORE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northeastern Alabama...and Middle Tennessee.
LAT...LON 3528 8591 3522 8586 3499 8586 3486 8622
3483 8641 3493 8656 3503 8655 3513 8633
3512 8632 3514 8631 3516 8626
TIME...MOT...LOC 0532Z 259DEG 44KT 3523 8576 3497 8640
$$
ALC071-089-TNC051-103-150600-
/O.CON.KHUN.SV.W.0252.000000T0000Z-230815T0600Z/
Jackson AL-Madison AL-Lincoln TN-Franklin TN-
1233 AM CDT Tue Aug 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN JACKSON...NORTHEASTERN MADISON...SOUTHEASTERN
LINCOLN AND FRANKLIN COUNTIES...
At 1232 AM CDT, severe thunderstorms were located along a line
extending from Tracy City to near New Market, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winchester, Hazel Green, Decherd, Cowan, Huntland, Sewanee, New
Market, Anderson, Lincoln and Hytop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3528 8591 3522 8586 3499 8586 3486 8622
3483 8641 3493 8656 3503 8655 3513 8633
3512 8632 3514 8631 3516 8626
TIME...MOT...LOC 0532Z 259DEG 44KT 3523 8576 3497 8640
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
26002
WWUS54 KHUN 150551
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
1251 AM CDT Tue Aug 15 2023
ALC071-089-TNC051-103-150600-
/O.EXP.KHUN.SV.W.0252.000000T0000Z-230815T0600Z/
Jackson AL-Madison AL-Lincoln TN-Franklin TN-
1251 AM CDT Tue Aug 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON...
NORTHEASTERN MADISON...SOUTHEASTERN LINCOLN AND FRANKLIN COUNTIES
WILL EXPIRE AT 100 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northeastern Alabama and Middle Tennessee.
LAT...LON 3528 8591 3522 8586 3499 8586 3486 8622
3483 8641 3493 8656 3503 8655 3513 8633
3512 8632 3514 8631 3516 8626
TIME...MOT...LOC 0550Z 283DEG 39KT 3519 8553 3493 8617
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 8:20 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Aug 14, 8:20 PM CDT, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 820 PM CDT Mon Aug 14 2023 ...New NEAR TERM... .NEAR TERM... (Tonight) Issued at 820 AN CDT Mon Aug 14 2023 The Excessive Heat Warning/Heat Advisory has been allowed to expire. A broken line of strong/severe tstms is now moving eastward across the central TN Valley. The main threats with these storms are damaging winds, hail, frequent lightning and locally heavy rainfall. A Severe Thunderstorm Watch is in effect for all of the area thru 2AM, although it is a bit uncertain if a second wave of tstms will develop behind this pre-frontal band later this evening. If little convective activity redevelops along the front itself, the Watch may be cancelled early. Until then, expect this first line of tstms to continue for another couple of hrs. && .SHORT TERM... (Tuesday through Thursday) Issued at 318 PM CDT Mon Aug 14 2023 Models continue to bring much cooler and drier air into the Tennessee Valley region behind the front during the morning hours on Tuesday. This makes sense based on the temperatures currently near and behind the front this morning over Oklahoma and further northwest. Highs may only reach the upper 70s to lower 80s in most locations, which is 10 to 15 degrees below normal temperatures for that time of year (normal highs 91 degrees Fahrenheit). A crisp morning with cold air advection continuing is expected. Temperatures are expected to drop into the upper 50s to lower 60s by daybreak on Wednesday, which is around 10 degrees below normal (normal lows around 70 degrees Fahrenheit). && .LONG TERM... (Thursday night through Monday) Issued at 318 PM CDT Mon Aug 14 2023 Fairly amplified northwest flow will continue, but the atmosphere remains very dry. A carbon copy of conditions look to be in store on Wednesday and Wednesday night as well, as strong cold air advection continues. Temperatures should start to warmup up slightly on Thursday ahead of a weak/dry frontal boundary approaching from the NW. This should be aided by some weak southwesterly low level flow. As we go into the weekend, high pressure remains over the eastern CONUS with the center of the high entrenched more over the the Ohio Valley. Some easterly return flow around the surface and upper level ridge should bring more moisture into the area. This should allow lows to climb back into the mid 60s to lower 70s. Highs should climb back into the lower 90s. This heat continues to build into early next week, as the upper level ridge strengthens and shifts southward towards the Tennessee Valley. This will likely make for a very hot period and possibly another heat wave as we go into the early/mid part of next week. Highs could top 100 degrees at some point given model trends of strengthening the upper ridge to around 600 decameters just to our north. && .AVIATION... (00Z TAFS) Issued at 628 PM CDT Mon Aug 14 2023 VFR conditions will prevail until lower VIS and CIGs are ushered into the terminal areas by a line of showers and storms this evening and overnight. Some of these storms may be strong to severe. Additionally, some gusty winds up to around 20 knots are possible this evening. Anticipating VFR conditions to return to both sites through early Tuesday morning after the storms move through and any fog dissipates. Westerly winds will also eventually shift to be northwesterly as a cold front moves through, with sustained winds around 10 knots and gusts to between 15-20 knots by late Tuesday morning and into the afternoon. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...None. TN...None. && NEAR TERM...09 SHORT TERM....KTW LONG TERM....KTW AVIATION...26
In the hours before
Special weather statement, Aug 14, 10:57 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1057 PM CDT Mon Aug 14 2023
ALZ004>007-150430-
Lawrence AL-Madison AL-Morgan AL-Limestone AL-
1057 PM CDT Mon Aug 14 2023
...A strong thunderstorm will impact portions of west central
Madison, southern Limestone, northwestern Morgan and northeastern
Lawrence Counties through 1130 PM CDT...
At 1056 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tanner, or 7 miles north of Decatur, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Western Huntsville, Decatur, Madison, Athens, Redstone Arsenal,
Trinity, Harvest, Tanner, Huntsville International Airport and Belle
Mina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Alabama.
&&
LAT...LON 3468 8665 3459 8712 3476 8720 3488 8669
TIME...MOT...LOC 0356Z 256DEG 31KT 3468 8704
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
26Special weather statement, Aug 14, 11:06 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1106 PM CDT Mon Aug 14 2023
TNZ076-096-097-150430-
Franklin TN-Moore TN-Lincoln TN-
1106 PM CDT Mon Aug 14 2023
...Strong thunderstorms will impact portions of Moore, Lincoln and
northwestern Franklin Counties through 1130 PM CDT...
At 1106 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Petersburg to 10 miles east of
Pulaski. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fayetteville, Lynchburg, Petersburg, Tims Ford Lake, Howell, Hurdlow,
Mimosa, Smithland, Coldwater and Kelso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
Middle Tennessee.
&&
LAT...LON 3539 8628 3538 8625 3537 8627 3534 8624
3533 8620 3536 8615 3505 8642 3507 8683
3525 8683 3525 8675 3531 8668 3533 8660
3537 8660 3536 8649 3533 8646 3532 8642
3535 8641 3536 8633 3541 8629 3541 8626
TIME...MOT...LOC 0406Z 264DEG 40KT 3543 8663 3518 8685
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
26Special weather statement, Aug 14, 11:15 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1115 PM CDT Mon Aug 14 2023
ALZ004-005-150445-
Lawrence AL-Limestone AL-
1115 PM CDT Mon Aug 14 2023
...A strong thunderstorm will impact portions of central Limestone
and northeastern Lawrence Counties through 1145 PM CDT...
At 1115 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rogersville, or 14 miles west of Athens, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Athens, Elkmont, Cartwright, Coxey, Cairo and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Alabama.
&&
LAT...LON 3497 8701 3482 8689 3465 8726 3476 8733
3477 8732 3475 8729 3476 8727 3478 8728
3481 8722 3484 8721
TIME...MOT...LOC 0415Z 241DEG 29KT 3475 8721
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
26Special weather statement, Aug 14, 11:19 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1119 PM CDT Mon Aug 14 2023
ALZ006-009-150500-
Madison AL-Jackson AL-
1119 PM CDT Mon Aug 14 2023
...A strong thunderstorm will impact portions of west central Jackson
and central Madison Counties through MIDNIGHT CDT...
At 1119 PM CDT, Doppler radar was tracking a strong thunderstorm over
northwestern Huntsville, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Huntsville, Madison, Moores Mill, Redstone Arsenal, Gurley, Alabama A
And M University, Marshall Space Flight Center, University Of Alabama
In Huntsville, New Market and Maysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northeastern Alabama.
&&
LAT...LON 3464 8666 3474 8672 3496 8634 3476 8620
TIME...MOT...LOC 0419Z 242DEG 30KT 3472 8661
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
26Special weather statement, Aug 14, 11:53 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1153 PM CDT Mon Aug 14 2023
ALZ001-002-004-005-150515-
Lawrence AL-Lauderdale AL-Limestone AL-Colbert AL-
1153 PM CDT Mon Aug 14 2023
...Strong thunderstorms will impact portions of west central
Limestone, southeastern Lauderdale, southeastern Colbert and
northern Lawrence Counties through 1215 AM CDT...
At 1152 PM CDT, Doppler radar was tracking strong thunderstorms over
Leighton, or 9 miles southeast of Muscle Shoals, moving northeast at
35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rogersville, Town Creek, Leighton, Courtland, Tanner, North
Courtland, Hillsboro, Coxey, Oliver and La Grange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Alabama.
&&
LAT...LON 3487 8719 3470 8694 3466 8707 3468 8710
3465 8711 3451 8752 3453 8753 3457 8753
3457 8756 3469 8766
TIME...MOT...LOC 0452Z 241DEG 32KT 3467 8750
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
26Special weather statement, Aug 15, 12:09 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1209 AM CDT Tue Aug 15 2023
ALZ003-150545-
Franklin AL-
1209 AM CDT Tue Aug 15 2023
...A strong thunderstorm will impact portions of western Franklin
County through 1245 AM CDT...
At 1209 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Red Bay, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Russellville, Belgreen, Vina, Hodges, Atwood, Isbell, Duketon,
Rockwood and Little Bear Creek Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Alabama.
&&
LAT...LON 3443 8813 3452 8775 3431 8774 3431 8805
3432 8813 3432 8814
TIME...MOT...LOC 0509Z 262DEG 27KT 3436 8804
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
26The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:39 PM CDT | Special Weather Statement | HUN | Franklin | 51 min |
| Aug 14, 7:48 PM CDT | Special Weather Statement | HUN | Lawrence | 27 min |
| Aug 14, 7:59 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 46 min |
| Aug 14, 8:06 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 24 min |
| Aug 14, 8:25 PM CDT | Special Weather Statement | HUN | Madison | 35 min |
| Aug 14, 8:28 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 15 min |
| Aug 14, 8:33 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Aug 14, 8:39 PM CDT | Special Weather Statement | HUN | Lawrence | 36 min |
| Aug 14, 8:45 PM CDT | Special Weather Statement | HUN | Morgan | 30 min |
| Aug 14, 8:52 PM CDT | Special Weather Statement | HUN | Jackson | 23 min |
| Aug 14, 9:13 PM CDT | Special Weather Statement | HUN | Morgan | 47 min |
| Aug 14, 9:14 PM CDT | Special Weather Statement | HUN | Jackson | 46 min |
| Aug 14, 9:18 PM CDT | Special Weather Statement | HUN | Franklin | 42 min |
| Aug 14, 9:29 PM CDT | Special Weather Statement | HUN | Jackson | 46 min |
| Aug 14, 9:56 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 34 min |
| Aug 14, 10:16 PM CDT | Special Weather Statement | HUN | Madison | 29 min |
| Aug 14, 10:21 PM CDT | Special Weather Statement | HUN | Madison | 24 min |
| Aug 14, 10:29 PM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Aug 14, 10:35 PM CDT | Areal Flood Warning | HUN | Lawrence, Limestone, Morgan | 3 hr |
| Aug 14, 10:41 PM CDT | Special Weather Statement | HUN | Lawrence | 49 min |
| Aug 14, 10:52 PM CDT | Special Weather Statement | HUN | Franklin | 53 min |
| Aug 14, 10:57 PM CDT | Special Weather Statement | HUN | Limestone | 33 min |
| Aug 14, 11:15 PM CDT | Special Weather Statement | HUN | Limestone | 30 min |
| Aug 14, 11:19 PM CDT | Special Weather Statement | HUN | Madison | 41 min |
| Aug 14, 11:33 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Limestone, Madison | 42 min |
| Aug 14, 11:43 PM CDT | Flash Flood Warning | HUN | Jackson, Madison | 4 hr |
| Aug 14, 11:45 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 30 min |
| Aug 14, 11:53 PM CDT | Special Weather Statement | HUN | Lawrence | 22 min |
| Aug 15, 12:09 AM CDT | Special Weather Statement | HUN | Franklin | 36 min |
| Aug 15, 12:46 AM CDT | Flash Flood Warning | HUN | Limestone, Madison | 3 hr |
| Aug 15, 1:09 AM CDT | Special Weather Statement | HUN | Madison | 36 min |
| Aug 15, 3:09 AM CDT | Special Weather Statement | HUN | Franklin | 36 min |
| Aug 15, 3:39 AM CDT | Special Weather Statement | HUN | Franklin | 36 min |
| Aug 14, 7:27 PM CDT | Special Weather Statement | HUN | Moore | 33 min |
| Aug 14, 7:41 PM CDT | Special Weather Statement | HUN | Lincoln | 34 min |
| Aug 14, 7:50 PM CDT | Special Weather Statement | HUN | Franklin | 10 min |
| Aug 14, 9:46 PM CDT | Special Weather Statement | HUN | Lincoln | 29 min |
| Aug 14, 11:06 PM CDT | Special Weather Statement | HUN | Lincoln, Moore | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2023Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.